# SDR A6WA201040851

- Difficulty date: September 21, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 17,192 hours, 16,092 cycles
- Engine: Ge CF34*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CAM TRACK SUPPORT CRACKED.  R & R SUPPORT CHANNEL ON CARGO DOOR CAM TRACK IAW SRM 51-42-06.
